Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/176

Title: Uniform strong convergence results for the conditional Kaplan-Meier estimator and its quantiles
Authors: VAN KEILEGOM, Ingrid
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 1996
Citation: Communications in Statistics A, 25(10). p. 2251-2265
Abstract: We consider a fixed design model in which the responses are possibly right censored. The aim of this paper is to establish some important almost sure convergence properties of the Kaplan-Meier type estimator for the lifetime distribution at a given covariate value. We also consider the corresponding quantile estimator and obtain a modulus of continuity result. Our rates of uniform strong convergence are obtained via exponential probability bounds.
URI: http://hdl.handle.net/1942/176
DOI: 10.1080/03610929608831836
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.